# SDR SIMA200734403

- Difficulty date: December 7, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 14,715 hours, 12,183 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE311013
- Condition: Smoke
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW NOTED ON CLIMB-OUT SMOKE IN CABIN.  CREW GOT THE LAV SMOKE DETECTOR, FOLLOWED MANUAL AND DECLARED EMERGENCY AND RETURNED TO SDF FOR MTX.  LANDED SAFELY WITH NO OTHER PROBLEMS.  REMOVED AND REPLACED RT ENGINE.  OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
